4 doctors weighed in:

Red inflammed rash under breast from improper bra,sweating from it-not always itchy,sometimes itchy.have it for 4 days now.what to put on it,steroids?

4 doctors weighed in
Dr. Susan Arnoult
Family Medicine
2 doctors agree

In brief: Anti fungal

It is probably a yeast infection.
You can use lotrimin (clotrimazole) cream OTC along with steroid cream.

In brief: Anti fungal

It is probably a yeast infection.
You can use lotrimin (clotrimazole) cream OTC along with steroid cream.
Dr. Susan Arnoult
Dr. Susan Arnoult
Thank
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Likely fungal

As suggested previously, you may try anti-fungal cream first.
But if the itching becomes intense , a topical hydrocortisone cream can be used for a few days. In the future, if you continue to have a sweating problem , you may use alum-containing powder on a regular basis under your breasts. If you are overweight, then weight loss will likely be helpful .

In brief: Likely fungal

As suggested previously, you may try anti-fungal cream first.
But if the itching becomes intense , a topical hydrocortisone cream can be used for a few days. In the future, if you continue to have a sweating problem , you may use alum-containing powder on a regular basis under your breasts. If you are overweight, then weight loss will likely be helpful .
Dr. John Chiu
Dr. John Chiu
Thank
Dr. Carrie Cannon
Family Medicine

In brief: Antifungal first

Try an antifungal like Lamisil (terbinafine) or clotrimazole(Lotrimin) first.
Fungi like sweaty, dark places. Apply antifungal cream twice daily for 2-4 weeks. When in private, go braless. It does not contribute to later sagging. In fact, the opposite. Herald patch again? Poor you. At least it is benign and will go away.

In brief: Antifungal first

Try an antifungal like Lamisil (terbinafine) or clotrimazole(Lotrimin) first.
Fungi like sweaty, dark places. Apply antifungal cream twice daily for 2-4 weeks. When in private, go braless. It does not contribute to later sagging. In fact, the opposite. Herald patch again? Poor you. At least it is benign and will go away.
Dr. Carrie Cannon
Dr. Carrie Cannon
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available